Affordable Access

Publisher Website

A lemma on relative stability with an application to an economic case study

Authors
Journal
Journal of Mathematical Economics
0304-4068
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/0304-4068(81)90013-6

Abstract

Abstract In the existing literature relative stability of trajectories is obtained under particular assumptions. In this paper a lemma is stated which provides a technique to prove relative stability in most general cases. Such a technique permits to replace the study of the stability of a balanced growth path by the study of the stability of a fixed point for an associated function. The lemma is applied to a case study, which could not be treated by means of usual techniques.

There are no comments yet on this publication. Be the first to share your thoughts.